MathSciNet Relay Station
MathSciNet bibliographic data
MR2646489 93D05 (34K20 34K36)
Liu, Fang; Wu, Min; He, Yong; Yokoyama, Ryuichi New delay-dependent stability criteria for T-S fuzzy systems with time-varying delay. Fuzzy Sets and Systems 161 (2010), no. 15, 2033–2042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement